Higher-order Maass forms

Bruggeman, Roelof and Diamantis, Nikolaos (2012) Higher-order Maass forms. Algebra and Number Theory, 6 (7). pp. 1409-1458. ISSN 1937-0652

[img] PDF - Requires a PDF viewer such as GSview, Xpdf or Adobe Acrobat Reader
Download (388kB)
Item Type: Article
Schools/Departments: University of Nottingham, UK > Faculty of Science > School of Mathematical Sciences
Identification Number: https://doi.org/10.2140/ant.2012.6.1409
Depositing User: Diamantis, Dr Nikolaos
Date Deposited: 08 Apr 2014 11:42
Last Modified: 17 Oct 2017 17:10
URI: http://eprints.nottingham.ac.uk/id/eprint/2768

Actions (Archive Staff Only)

Edit View Edit View